Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 103249, 4 pages
http://dx.doi.org/10.1155/2014/103249
Research Article

Fixed Points of Difference Operator of Meromorphic Functions

1School of Mathematics and Statistics, Hubei University of Science and Technology, Xianning 437100, China
2Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen 333403, China

Received 28 August 2013; Accepted 24 October 2013; Published 19 January 2014

Academic Editors: M. Gandarias and Y. C. Shiah

Copyright © 2014 Zhaojun Wu and Hongyan Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Renukadevi S. Dyavanal, and Ashwini M. Hattikal, “Weighted sharing of uniqueness of difference polynomials of meromorphic functions,” Far East Journal of Mathematical Sciences, vol. 98, no. 3, pp. 293–313, 2015. View at Publisher ยท View at Google Scholar